# SDR ABXA950684

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5613219502
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND FIRST OFFICER'S SLIDING WINDOW WOULD NOT OPEN.  CLEANED TRACK, REPOSITIONED OPERATING ASSEMBLY AT TOP OF WINDOW AND LUBRICATED.  OPS CHECKED GOOD IAW DC-9 MM.
